# SDR VNAA0202027

- Difficulty date: February 28, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 15,854 hours, 20,216 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: O-Ring
- Condition: Failed
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW NOTICED A DROP IN OIL PRESSURE AND TEMPERATURE.  THE CREW CALLED MAINTENANCE CONTROL, DECLARED AN EMERGENCY, AND SHUT DOWN THE #2 ENGINE.  THE CREW THEN LANDED IN STL WITH NO FURTHER INCIDENTS.  MAINTENANCE CONTROL SENT MECHANICS FROM PIT TO STL.  MAINTENANCE THEN INSPECTED AND FOUND AN O-RING ON THE OIL COOLER NOZZLE DEFORMED ALLOWING OIL TO DRAIN FROM THE ENGINE.  MAINTENANCE REPLACED THE O-RING IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 79-00-00.  OPERATIONAL AND LEAK CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
